# SDR ABXA060168

- Difficulty date: March 8, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 7075T62
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD BULKHEAD REINFORCEMENT STRAP AT STATION 980 AND JUST ABOVE LONGERON 33 LEFT, CRACKED.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE AT REINFORCEMENT STRAP AT STA 980, JUST ABOVE LONGERON 33 LEFT IN AFT CARGO COMPARTMENT, FORWARD BULKHEAD IAW DC8 SRM 51-1-20D.
